# SDR 2002FA0000661

- Difficulty date: May 21, 2002
- Submitted: May 21, 2002
- Operation: General aviation
- Aircraft: N161DP
- Make and model: Beech 95-B55
- Aircraft serial: TC2151
- Aircraft time: 3,128 hours
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 45135031139
- Condition: Cracked
- Location: Lt Aileron
- Part time: 3,128 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON SKIN CRACKS OBSERVED PROPAGATING LATERALLY IN UPPER AND LOWER AREAS FOWARD OF SPAR AND AFT OF BALLANCE WEIGHTS.
